U.S. doctors online nowAsk doctors free
Leesburg, VA
A 31-year-old female asked:

is it possible that red spots at the back of roof of the mouth could be caused by a virus/allergies? strep test was neg. spots are not raised or bumpy

1 doctor answer1 doctor weighed in
Dr. Sandra Lora Cremers
Ophthalmology 25 years experience
Red spots: Do you have any red spots/rash anywhere else? Have you vomited recently or had a virus or fever? Are you a smoker? Please send a photo to be sure it is not serious.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 35-year-old member asked:

Could a topical steroid applied to the face decrease inflamation in other areas of the body?

1 doctor answer2 doctors weighed in
Dr. Jeffrey Rosch
Allergy and Immunology 49 years experience
Steroids absorbed : Depending on which topical steroid, how much is applied to how much skin area, and for how long there could be enough systematic absorption for effects to other areas. Realize that would also imply greater likelyhood of systemic side effects.
A 31-year-old member asked:

As a caregiver, how can I prevent back injuries helping a 120-lb person stand?

1 doctor answer2 doctors weighed in
Dr. Anthony LaBarbera
Dr. Anthony LaBarberaanswered
Pediatrics 28 years experience
See below: Don't use just your back. Bend at the knee and hips, when you are helping the person stand. That will allow you to take the strain off of your back.
A 43-year-old member asked:

How should you lift things to prevent back pain?

1 doctor answer3 doctors weighed in
Dr. Thomas Dowling
Orthopedic Spine Surgery 40 years experience
Be aware : Be aware of proper body mechanics by using your legs as your power source and keeping the load close to your body while avoiding any type of twisting or rotation as you lift. Know your limits especially with large, bulky objects or heavy ones.
A 38-year-old member asked:

What increases my risk of getting an antibiotic allergy?

1 doctor answer1 doctor weighed in
Dr. Jeffrey Rosch
Allergy and Immunology 49 years experience
Exposure = Risk: Inappropriate/excessive use of antibiotics has multiple potentially negative effects one of which is the increased risk of sensitization, allergy to the medication.
Topsfield, MA
A 36-year-old female asked:

What causes a hemmorage in the eye following a retnial detatchment surgery.?

2 doctor answers2 doctors weighed in
Dr. Richard Bensinger
Ophthalmology 52 years experience
Vascular leaks: The retina is very thin, very fragile but richly endowed with blood vessels and it sits on another carpet of blood vessels. Re-attachment surgery has to restructure a detached retina in the presence of all of this vascular richness and fragility and sometimes smaller vessels can leak or even vessels at the site of entry into the eye. This will clear usually with time.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 24, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.